# SDR SIMA20150118001

- Difficulty date: January 18, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 36,776 hours, 33,906 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB RECEIVED AN EICAS CAUTION RUDDER SYS 1 -2 INOPERATIVE.  TRANSFERRED TO NRWC 617-MIA-02059.  PERFORMED FIM 27-22-00-810-804-A.  R & R RUDDER SYS 2 IAW AMM 27-23-04.  OPERATIONS CHECKED GOOD.  NO LEAKS NOTED, ON PRESS SWITCH.
